# SDR ASAA2016091217993

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 15,072 hours, 4,844 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 11928
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,065 hours, 8,995 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BOTH PACKS IN AUTO AND BOTH BLEED SWITCHES ON, THE LEFT BLEED DUCT PRESSURE READS 25 PSI AND THE RIGHT READS NEAR ZERO. REPEAT ISSUE FROM PAGE 11606395.  ACFT GROUNDED.  IAW AMM 36-11-00-700-804 BLEED AIR TROUBLESHOOTING INDICATES BAD BLEED AIR REGULATOR. REMOVED AND REPLACED RT ENGINE IAW AMM 36-11-03-000-801/-400-801. ACCOMPLISHED GROUND VERIFICATION, OPS CHECK NORMAL WITH GROUND RUN.
